advertisement
Question
Posted by: Candy | 2005/07/21

Missed period while on the pill

Hi. I've been on Dianne for 4 years and never had any problems. I've recently run 2 pill packs back-to-back. I started the placebo tablets on Monday, its now Thursday and I haven't started my period. Is this normal, could I be pregnant? I have never missed a pill and not been on anti-biotics for the last 6 months. I've also recently been having a thick whitish/yellow vaginal discharge all day. It doesn't smell bad or anything like that. Please help. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that you are pregnant. As long as the period starts somewhere on the placebo pills, that is fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: S | 2005/07/21

You could do a home pregnanct test or a blood test just to make sure. If it is negative I would suggest your see your doctor.

Reply to S

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement